# SDR FDEA200909283410

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545118
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 1620 - 1640, RBL 8 HAS (2) AREAS OF SURFACE CORROSION.  CORRODED INTERCOSTAL WEB FROM STA 1620 TO STA 1640 REMOVED AND REPLACED IAW SRM 51-40-02, REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
